# SDR REXA2014121501188

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 1,939 hours, 1,342 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FIRST OFFICER'S LIFE VEST BAG TORN.  R & R CAPTAIN & FIRST OFFICER'S LIFE VEST IAW AMM 25-61-03.
